# SDR C41R20110907101

- Difficulty date: September 6, 2011
- Submitted: September 7, 2011
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station C41R727N
- Aircraft: N472ST
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636472
- Aircraft time: 510 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 688345
- Condition: Out Of Adjust
- Location: Te Flaps
- Part time: 510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER REPORTED FLAPS INTERMITTENTLY WOULD NOT GO FROM 10 TO 20 DEGREES UNLESS SELECTOR HANDLE WAS MANIPULATED.  FOUND FLAP SWITCHES ON SELECTOR CAM TO BE OUT OF ADJUSTMENT.  SLIGHT PRESSURE ON SELECTOR HANDLE ROD WOULD ACTUATE FLAPS AS NORMAL.  ADJUSTED FLAP SWITCHES IAW MM.  OPS CKS OK.
